# SDR GAIA01081ST

- Difficulty date: February 4, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED BULGING SKIN AND DISHED FASTENER HEADS ALONG STRINGER 24R BS 220.  ACCOMPLISHED FUSELAGE SKIN LAP REPAIR BS 220 STRINGER 24R IAW B727 SRM 53-30-3 FIG 5.  (M)
